# SDR UALA2013041802654

- Difficulty date: April 17, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 56,944 hours, 21,279 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILED, FAULT EMERGENCY SYSTEM 33-51-38 BATTERY FWD LEFT.  REPLACED EMERGENCY BATTERY FOR THE FWD BATTERY PACK AS PER MM.
